Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Light brown spotting with mild vaginal itching, been off pill. Reasons ?

For the last month I ve been having light brown spotting. I ve experienced some mild vaginal itching as well. Last night when I had intercourse there was bright red blood . Today there is no discharge but mild cramping. I am 51 years old. I m 5 4 and 135 pounds. I have been off the pill almost 6 months. My last period was about 6 weeks ago. Since going off the pill I ve had short cycles (23 days) and occasional spotting right before my period would start.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am.

Brown spotting or discharge is either normally present before a period begins or when it ends. It is otherwise also present during pathological conditions like infections, miscarriages and hormonal imbalance. Please consult your doctor at your earliest convenience as you are also experiencing itching around the genitals, which is also a symptom of an infection.

In the meantime, please abstain from all forms of sexual contact. I hope this helps.

Best wishes.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor